MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH; WIRE, GUIDE, CATHETER
Model Number 25-5011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a prostatic artery embolization (pae) procedure using an izanai wire, bilateral spasm in the target arteries was recognized.

Brand Name
RUNTHROUGH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomya city, 418
JA  418
MDR Report Key20579450
Report Number2243441-2024-00031
Device Sequence Number18349819
Product Code DQX
UDI-Device Identifier04987350734662
UDI-Public(01)04987350734662(17)260531(10)230607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
Report Date (Section F) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number25-5011
Device Catalogue NumberTW*AS418XH
Device Lot Number230607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/02/2024
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer10/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA10/31/2024